Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
1.
26 p, 399.5 KB ON D(-1)- Quadruples / Ciprian Bonciocat, Nicolae ; Cipu, Mihai ; Mignotte, Maurice
Quadruples (a; b; c; d) of positive integers a < b < c < d with the property that the product of any two of them is one more than a perfect square are studied. Improved lower and upper bounds for the entries b and c are established. [...]
2012 - 10.5565/PUBLMAT_56212_02
Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 279-304  

See also: similar author names
1 Mignotte, M.
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.